# SDR MALA010104

- Difficulty date: January 3, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N41XJ
- Make and model: Saab SF340A
- Aircraft serial: 041
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: SM5CXD4
- Part serial: NONE
- Condition: Malfunctioned
- Location: Lt Relay Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT PITOT, LT ALPHA, LT SIDE WINDOW LIGHT ILLUMINATED IN FLIGHT.  DIVERTED DUE TO ICING CONDITIONS.  MAINTENANCE REMOVED AND REPLACED 7XA RELAY IN LT RELAY BAY (P/N SM/5CXD4) OPS CHECK GOOD, LOAD TRANSFER OPS CHECK GOOD.  ALSO RESET AC BUS C/B IN LT WHEEL WELL.  ALL WORK DONE IAW SAAB AMM.
